# SDR CALA9700152

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Main Bagg Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN MAIN BAGGAGE BIN DOOR PAN AT LOCK AFT CAM AREA.  THE PAN WAS REPAIRED IAW ECRA 5210-01283 AND SRM 52-05, FIGURE 26A.
